| Model Number |
012001 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during laparoscopic living donor nephrectomy, tissue was not cut in the middle of use.There was no patient harm.
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of one device.The instrument registered a mechanical fault.The instrument was disas sembled; a crack was noticed in the proximal portion of the probe shaft.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the cracked probe shaft may occur when the probe shaft makes contact with the outer tube while the system was energized.The information for use for this product states that avoid using the device as a lever, either while dissecting or while activating the instrument.Added stress to the tip may cause the probe to touch in the inner tube portion of the instrument, resulting in mechanical failure and/or rendering the instrument inoperable.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.